# SDR SWAA2024022245566

- Difficulty date: January 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242UF DELAMINATED<[01] VERIFIED; OK TO INSTALL.;[02] RECEIVED NEW FLOOR PANEL: P/N: 147A5810-136  INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD: 'TTG8Q00QDZXV';[03] STEP 1 ENTERED IN ERROR. VERIFIED; RECEIVED NEW FLOOR PANEL: P/N: 147A5810-136;[04] STEP 1 ENTERED IN ERROR. VERIFIED; RECEIVED NEW FLOOR PANEL: P/N: 147A5810-136
